Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online
Ask a Urologist   »  

Burning urination, bleeding during urination, feel cold, shivering. What are the causes for all this?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
My husband, from two days has burning sensation after passing urine and a little blood comes out as well, he also feels cold and shiverring, what are the causes for all this?
Posted Tue, 17 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Robert Galamaga 1 hour later
Hello and thank you for submitting your question.

Your question is a very good one and I will work on providing you with some good information and recommendations regarding what is going on.

From the symptoms would you have reported it appears that your husband has a very classic signs and symptoms of a urination as well as increasing urinary frequency and urgency. The fevers or shivers which are associated with this certainly indicate that he needs to be placed on an antibiotic as soon as possible.

My recommendation to you is to proceed to the nearest facility where you can have a physician evaluate your husband and check a urinalysis followed by a prescription for a broad-spectrum antibiotic.

I am sure he will feel much better once the antibiotic is in his system.

Till then, I would suggest him to drink lot of water to reduce the burning urination.

I think you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns, I would be happy to address them.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor